Skip to Main content Skip to Navigation
Journal articles

Inversion of the Pieri formula for Macdonald polynomials

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622685
Contributor : Michel Lassalle Connect in order to contact the contributor
Submitted on : Monday, September 12, 2011 - 4:16:37 PM
Last modification on : Tuesday, October 19, 2021 - 11:26:08 AM

Identifiers

  • HAL Id : hal-00622685, version 1

Collections

Citation

Michel Lassalle, M. Schlosser. Inversion of the Pieri formula for Macdonald polynomials. Advances in Mathematics, Elsevier, 2006, 202 (1), pp.289-325. ⟨hal-00622685⟩

Share

Metrics

Record views

200